# SDR AALA981983

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BLENDED OUT GOUGE, HPEC, FLAP PEENED, ALODINE, PRIMED, INSTALLED 17 INCH BY 2 INCH L-ANGLE, 17.7PH STAINLESS STEEL .050 INCH.  REPAIRED PER ESO 11697, DATED 9/17/98.  (M)
